# SDR ASAA2019011927877

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,269 hours, 10,292 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Obstructed
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SLIDING WINDOW VERY HARD TO OPEN AND CLOSE. GROUNDED - YES. DURING L-2 WINDOW INSPECTION FOUND DEBRIS ON WINDOW TRACK, REMOVED DEBRIS AND FOUND L-2 WINDOW TO OPERATE NORMAL IAW AMM 56-12-11-710-803.
